Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-58215

Abad, C A; Schätz, F (2011). Deformations of Lie brackets and representations up to homotopy. Indagationes Mathematicae, 22(1-2):27-54.

[img]Published Version (English)
PDF - Registered users only
287Kb
[img]
Preview
Accepted Version
PDF
253Kb

Abstract

We show that representations up to homotopy can be differentiated in a functorial way. A van Est type isomorphism theorem is established and used to prove a conjecture of Crainic and Moerdijk on deformations of Lie brackets.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:July 2011
Deposited On:17 Feb 2012 19:41
Last Modified:19 Apr 2014 06:27
Publisher:Elsevier
ISSN:0019-3577 (P) 1872-6100 (E)
Publisher DOI:10.1016/j.indag.2011.07.003
Official URL:http://www.sciencedirect.com/science/article/pii/S0019357711000322
Related URLs:http://arxiv.org/abs/1006.1550
Citations:Web of Science®. Times Cited: 2
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page